# SDR DLM88060285

- Difficulty date: April 18, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 44,277 hours, 34,169 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skid
- Part number: 39363621
- Condition: Missing
- Location: Lt Ml Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND THAT THE LEFT MLG DOOR SKID MISSING.  REMOVED AND REPLACED GEAR DOOR AND SWING PER M/M 32-12-01-201.
